Connective stability of discontinuous large scale systems

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The stability of discontinuous large scale systems under structural perturbations are studied in this paper. It is assumed that the discontinuous equations possess solutions in the sense of Filippov. The results obtained yield sufficient conditions for connective stability. The interconnected systems are treated in terms of their subsystems.

Original languageEnglish (US)
Pages (from-to)480-484
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume160
Issue number2
DOIs
StatePublished - Sep 15 1991
Externally publishedYes

Fingerprint

Discontinuous Systems
Large-scale Systems
Large scale systems
Interconnected Systems
Subsystem
Perturbation
Sufficient Conditions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Connective stability of discontinuous large scale systems. / Ruan, Shigui.

In: Journal of Mathematical Analysis and Applications, Vol. 160, No. 2, 15.09.1991, p. 480-484.

Research output: Contribution to journalArticle

@article{4bf8b123e1474bce9bf1e1205d629676,
title = "Connective stability of discontinuous large scale systems",
abstract = "The stability of discontinuous large scale systems under structural perturbations are studied in this paper. It is assumed that the discontinuous equations possess solutions in the sense of Filippov. The results obtained yield sufficient conditions for connective stability. The interconnected systems are treated in terms of their subsystems.",
author = "Shigui Ruan",
year = "1991",
month = "9",
day = "15",
doi = "10.1016/0022-247X(91)90320-Y",
language = "English (US)",
volume = "160",
pages = "480--484",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Connective stability of discontinuous large scale systems

AU - Ruan, Shigui

PY - 1991/9/15

Y1 - 1991/9/15

N2 - The stability of discontinuous large scale systems under structural perturbations are studied in this paper. It is assumed that the discontinuous equations possess solutions in the sense of Filippov. The results obtained yield sufficient conditions for connective stability. The interconnected systems are treated in terms of their subsystems.

AB - The stability of discontinuous large scale systems under structural perturbations are studied in this paper. It is assumed that the discontinuous equations possess solutions in the sense of Filippov. The results obtained yield sufficient conditions for connective stability. The interconnected systems are treated in terms of their subsystems.

UR - http://www.scopus.com/inward/record.url?scp=0003837711&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0003837711&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(91)90320-Y

DO - 10.1016/0022-247X(91)90320-Y

M3 - Article

AN - SCOPUS:0003837711

VL - 160

SP - 480

EP - 484

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -